# SDR FDEA201702250942

- Difficulty date: February 25, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 58,916 hours, 20,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: AGA7080509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE COMPT: UNDERSIDE OF UPPER CENTER SEAT TRACK SUPPORT HAS MULTIPLE AREAS OF EXFOLIATION CORROSION. INSTALLED CENTER SEAT TRACK SUPPORTS REF DWG AGA7442, SEC JPF STEPS 11 & 12 JPF ATTACH.
